RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2019, Volume 484, Number 3, Pages 255–259 (Mi dan47078)  

Embeddings of spaces of functions of positive smoothness on irregular domains

O. V. Besov

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

DOI: https://doi.org/10.31857/S0869-56524843255-259


English version:
Doklady Mathematics, 2019, 99:1, 31–35

Bibliographic databases:

Received: 24.09.2018

Linking options:
  • http://mi.mathnet.ru/eng/dan47078

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019